etardnow Posted October 9, 2013 Report Share Posted October 9, 2013 my hair is physically thinning and it is falling out easily. I can see where the hair starts to thin and its been about .5 cm ish. I'm only 23 and i dont want to start balding WTF FML. There is a study that found a link to hairloss and drugs for parkison's treatment. http://www.sciencedaily.com/releases/2002/03/020312073810.htm Loss of dopamine causes the nerve cells to fire out of control, leaving people unable to control their movements normally. In both cases reported, the women had been started on pramipexole and subsequently switched to ropinirole as dopamine therapy. In the first case, the patient's hair loss stopped within two weeks after she switched to ropinirole. The patient noticed new hair growth one month after switching drugs. After a year of treatment on ropinirole, the alopecia has not returned. In the second instance, the patient experienced hair loss after being given an increased dosage of pramipexole, which she had been receiving for a year. When her dose was reduced back to previous levels, the hair loss continued. In this case, hair loss continued even after she switched to ropinirole. Ropinirole was finally stopped and she was started on carbidopa/levodopa. Within a week, the hair loss stopped and some of her hair grew back over the next six months. Also when my hppd started and i did a transcranial doppler that showed shrinked vessels and faster bloodflow. I was searching on if this could have something to do with my hairloss and although bloodflow may have an effect on nutrition reaching the hair, another interesting thing i read was that dopamine works as a vasopressor as well. http://www.nature.com/scitable/blog/labcoat-life/dopamine_the_link_between_neuronal What do you guys think? should i try to find things that can mess/fix up with my dopamine balance? what could they be? I dont know much about science but yea... Maybe its a big link or maybe its not. dopamine does effect so much. Do you guys think im dopamine deficient of excessive. maybe both due to a never balancing push and pull action? 1 Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now